MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED CRUCIATE RETAINING (CR) NARROW LEFT SIZE 8; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED CRUCIATE RETAINING (CR) NARROW LEFT SIZE 8; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the inner box was damaged.Another implant was available to use.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Complaint sample was evaluated and the reported event was confirmed.Visual inspection of the returned product found the outer carton has been crushed.The inner and outer blister are damaged.Sterility has been compromised.Device history record (dhr) was reviewed and no discrepancies were found.These products were likely conforming when they left zimmer biomet control.The root cause of the reported event can be attributed to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
FEMUR CEMENTED CRUCIATE RETAINING (CR) NARROW LEFT SIZE 8
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
MDR Report Key10856364
Report Number3007963827-2020-00307
Device Sequence Number3211437
Product Code MBH
UDI-Device Identifier00889024229938
UDI-Public(01)00889024229938
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42502006401
Device Lot Number64432501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/26/2020
Supplement Date Received by Manufacturer11/20/2020
Initial Report FDA Received Date11/17/2020
Supplement Report FDA Received Date11/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1